MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION LEVEEN SUPERSLIM; ELECTROSURGICAL, CUTTING & COAGULATION & ACCESSORIES

BOSTON SCIENTIFIC CORPORATION LEVEEN SUPERSLIM; ELECTROSURGICAL, CUTTING & COAGULATION & ACCESSORIES
Model Number M001262270
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Bradycardia (1751)
Date of Event 11/11/2024
Type of Reportable Event Death
Event or Problem Description
It was reported that an intrauterine fetal death occurred.A 2.0cm x 25cm leveen superslim needle electrode was selected for use with an rf 3000 generator.Radiofrequency ablation (rfa) was performed in a twin reversed arterial perfusion (trap) procedure.The procedure was successfully completed under ultrasound, and after 25 cumulative minutes, there was roll off with an impedance of 270ohm.Procedurally, the physician deemed the case a success.There were no device issues.Everything procedurally was as expected.However, a slightly decreased heartbeat of the pump twin (intended surviving twin) was noted by the end of the procedure.The decreased heartbeat was a consequence of hemodynamic changes in response to rfa.It was reported that the possibility of this occurring was discussed with the patient.Subsequently, the pump twin was unwell to the point of being non-viable/deceased.The mother was well.
 
Additional Manufacturer Narrative
Correction to h6: evaluation conclusion codes.
 
Event or Problem Description

Brand Name
LEVEEN SUPERSLIM
Common Device Name
ELECTROSURGICAL, CUTTING & COAGULATION & ACCESSORIES
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
780 brookside drive
spencer IN 47460
Manufacturer Contact
rachel shields
4100 hamline ave n
arden hills, MN 55112
6512422111
MDR Report Key20844967
Report Number2124215-2024-76183
Device Sequence Number12772595
Product Code GEI
UDI-Device Identifier08714729441700
UDI-Public08714729441700
Combination Product (Y/N)N
Initial Reporter CountryAS
PMA/510(K) Number
K113090
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other,Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 07/09/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberM001262270
Device Catalogue NumberM001262270
Device Lot Number0032698012
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/14/2024
Supplement Date Received by Manufacturer06/13/2025
Initial Report FDA Received Date12/04/2024
Supplement Report FDA Received Date07/09/2025
Date Device Manufactured10/23/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Death;
Patient SexUnknown